# SDR IPXA2016102609902

- Difficulty date: October 5, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT AFT FUSELAGE SKIN HAS CORROSION AT STA Y=2085 CANT TO Y=2163 CANT BETWEEN LONG 32L - 35L.  REPAIRED CORRODED AFT FUSELAGE SKIN AT SAID LOCATIONS IAW EA 011-5330-01-A6529 REV I/R AND EO MD11-5330-62258-A. (MINOR)
